# SDR SWIA201743183

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 28,939 hours, 27,116 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE GEAR STAYED DOWN AND NOSE DOOR MESSAGES.   REMOVED AND REPLACED NLG UPLOCK PROXIMITY SENSOR IAW AMM. OPS CHECK GOOD.
